# SDR VNAA2014032300018

- Difficulty date: March 23, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 25,129 hours, 25,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, AT THE CARGO DOOR LOWER SILL CORROSION WAS FOUND AROUND FASTENER HOLES.  THE AREA WAS INSPECTED AND CARGO DOOR SILL WAS REPLACED USING AMM.  AIRCRAFT WAS RELEASED FOR SERVICE.
